# SDR DHL200070709C

- Difficulty date: May 16, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT W/W, VERT ANGLE BETWEEN BULKHEAD 870 AND KEEL BEAM HAS CRACK, FWD SIDE OF APU.  VERIFIED CRACK PER NDT M/M PART 6-51-00 FIG 4.  REMOVED VERT ANGLE PER SRM 51-30-2.  INSTALLED NEW VERT ANGLE AT LEFT W/W PER SRM 53-10-2.  ALODINED AND PRIMED PER SRM 51-10-2.
